# SDR UALA2012101805959

- Difficulty date: October 17, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 60,759 hours, 23,044 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Seal
- Part number: D5337196320400
- Part serial: UNKNOWN
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL BELOW LEFT OVERWING SLIDE TORN.  PERFORM INTERIM REPAIR PER ECRA 5330-04349 PART 1.
